An African Patient With Ziprasidone Intolerance
J Clin Psychiatry 2005;66(6):800[letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.
The issue of ethnopsychopharmacology has been receiving
increased attention lately. One study showed significant differences
in treatment response in schizophrenia between various
but data on the subject are sparse, particularly for
newer antipsychotic drugs. We report on a patient of African descent
who developed intolerable side effects in response to ziprasidone,
a recently approved atypical antipsychotic medication.